EconPapers    
Economics at your fingertips  
 

Representation of Japanese Candlesticks by Oriented Fuzzy Numbers

Krzysztof Piasecki () and Anna Łyczkowska-Hanćkowiak ()
Additional contact information
Anna Łyczkowska-Hanćkowiak: Institute of Finance, WSB University in Poznań, 61-895 Poznań, Poland

Econometrics, 2019, vol. 8, issue 1, 1-24

Abstract: The Japanese candlesticks’ technique is one of the well-known graphic methods of dynamic analysis of securities. If we apply Japanese candlesticks for the analysis of high-frequency financial data, then we need a numerical representation of any Japanese candlestick. Kacprzak et al. have proposed to represent Japanese candlesticks by ordered fuzzy numbers introduced by Kosiński and his cooperators. For some formal reasons, Kosiński’s theory of ordered fuzzy numbers has been revised. The main goal of our paper is to propose a universal method of representation of Japanese candlesticks by revised ordered fuzzy numbers. The discussion also justifies the need for such revision of a numerical model of the Japanese candlesticks. There are considered the following main kinds of Japanese candlestick: White Candle (White Spinning), Black Candle (Black Spinning), Doji Star, Dragonfly Doji, Gravestone Doji, and Four Price Doji. For example, we apply numerical model of Japanese candlesticks for financial portfolio analysis.

Keywords: Japanese candlestick; ordered fuzzy number; Kosiński’s number; oriented fuzzy number; dynamic analysis of securities (search for similar items in EconPapers)
JEL-codes: B23 C C00 C01 C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2225-1146/8/1/1/pdf (application/pdf)
https://www.mdpi.com/2225-1146/8/1/1/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jecnmx:v:8:y:2019:i:1:p:1-:d:299330

Access Statistics for this article

Econometrics is currently edited by Prof. Dr. Kerry Patterson

More articles in Econometrics from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().

 
Page updated 2020-06-22
Handle: RePEc:gam:jecnmx:v:8:y:2019:i:1:p:1-:d:299330